Depo provera side effects webmd

Common Questions and Answers about Depo provera side effects webmd

depo-provera

Avatar f tn all this information iss in the bookllet that comes with the depo injections under side effects. always read this before making your choise on which contraception to go for. i am using the depo because i suffer from sever pmt, for half of my life (the week before and after my period) i was horrible. the depo eventually makes your periods stop (in most woman) which will help me because the pmt symtoms will also dissapear. hope this answer helps.
Avatar f tn Irregular menstrual periods, or no periods at all Headaches Nervousness Depression Dizziness Acne Changes in appetite Weight gain Excessive growth of facial and body hair Hair loss Loss of bone mineral density Most of the side effects are not common. Change in the menstrual cycle is the most common side effect. You may experience irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they discontinue the shots.
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn Massive doses of birth control pills (which we don't want, because of all the side effects), or to take Provera, which is a hormone. We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Avatar n tn Hey, well i was in the same situation until last month which was the 1st time i had my period from April, i was perscribed Provera, to bring it on and it did, but i'm trying to have a baby, My gyno has perscribed me clomiphine to stimulate the ovaries, all i know is after taking the provera i had really bad peroid pain and it came back with a vengence, I have a really good gyno and if u are trying to concieve, i've been through a lot of pelvic ultrasounds (internal) cause it's the best way to se
Avatar f tn Although I VERY RARELY feel it on the right side, it DOES happen once in awhile. But for the most part it's been my left side. I've had all the heart tests, including stress echo, I've had an MRI of my brain and neck, I've had a breast exam. I've even seen a chiropractor. Every test they've done comes back normal. And nothing seems to help. I've tried aspri - doesn't work. I try massaging my breast and shoulders and that seems to help a tiny bit. Usually the pain is very dull...
Avatar f tn To suggest a pharmaceutical solution that doesn't treat the actual problem, has significant side effects and needs ongoing monitoring to avoid dangerous complications is both an unneccesary expense and has the potential to complicate issues, adding problems on top of problems. I am not at all opposed to interventions, treatments or pharmaceuticals - even if they just relieve discomfort - but they should not be used willy-nilly.
503727 tn?1210442710 my therapist told me it will help keep the side effects low. However, I will tell you that you shouldn't continue to take xanax every day for a long period of time (more than a month) because it will become addicting and it is very hard to come off of it... so if I were you I would stop taking the xanax soon and only take it if you are having a panic attack. If you have any more questions or just need to talk please don't hesitate... I will always be here for advice or whatever...
Avatar n tn hello again both of my grandmas had children when they were 40 On my dads side she had my dad then 5 mc before she had 4 more children her last was when she was 42.
Avatar n tn It usually happens on the palm side of various fingers, but in April, I had one rupture on my knuckle. I'm very interested in any comments.
Avatar n tn So, with the beta blockers - do you still have the rash at all, or is it completely gone?? I have a Drs. Appt in July....
162948 tn?1205256292 I HATE Mirena! I must be the "rare" side effects group expect now I'm finding tons of people like me. After insertion, I bled for the first THREE months straight, which after a month I called the doctor and he said it sometimes happens. From then on it's been an on going mess. I will have a period then not again for a month or two, then twice in one month! I have to carry supplies with me all the time.
Avatar n tn They dont know how many cysts i have on my right side as i normally feel sharp pain but my left ovary is fine. Doctor put me on prescription of provera for 10 days. The last day was friday and my period never came. I am worried and today im experiencing tight cramping ever, i could barely walk, no period. Anyone have experience this problem before and have gotten better, please send me a message of what to do or what happened?
Avatar n tn I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.
Avatar n tn He wears glasses only for distance and has never required any other surgeries. He is very intelligent showing no side effects from the brain bleeds. His only-on going treatments are physio and occupational therapy for low muscle tone which may/may not be linked to prematurity. When I found out I was pregnant, I consulted the doctor who performed the ablation his advice was - terminate! I'm glad I didn't.
Avatar n tn but if they don't know then we're screwed!! I have the pea sized nodule right on left side of the opening of my vagina. She said it was a cyst...